Show simple item record

dc.contributor.authorLakrib, Mustapha ( )
dc.date.accessioned2020-08-17T15:38:37Z
dc.date.available2020-08-17T15:38:37Z
dc.date.issued2002-07-11
dc.identifier.citationLakrib, M. (2002). On the averaging method for differential equations with delay. Electronic Journal of Differential Equations, 2002(65), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12398
dc.description.abstractIn this paper, we present averaging results for delay differential equations under weak conditions. The main result is formulated in both classical mathematics and nonstandard analysis. It is proved with internal set theory which is an axiomatic description of nonstandard analysis.en_US
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectAveraging methoden_US
dc.subjectDifferential equations with delayen_US
dc.subjectNonstandard analysisen_US
dc.titleOn the Averaging Method for Differential Equations with Delayen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record